# SDR DALA2016011300254

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 58,391 hours, 22,031 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Flap Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP DRIVE BALLSCREW HAS RUST/CORROSION IN BORE OF BEARING LUG.  REPLACED BALLSCREW, REF: AMM 27-51-21.  OPEN CHECK TO BE C/W ON CARD 751-2538, STEP 18. UNSUCCESSFUL PARTS CHANGE SENT TO RECORDS 62200 FORCED PARTS RECORD 62200 CORRECTED BY 624337.  BALL, SCREW & ON OFF 55-2754-9-0001 90005, ON 55-2754-9-0001 05113.
